# SDR CA080728003

- Difficulty date: July 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 63,144 hours, 36,395 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Failed
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE, CREW NOTICED HYD SYS (A) QUANTITY DECREASING RAPIDLY. SYS (A) HYDR WERE SHUTOFF AND EMERGENCY DECLARED. UPON ARRIVAL AT DESTINATION, A/C REQUIRED TOWING TO RAMP WHERE MAINT DISCOVERED THE AILERON PCU HAD FAILED. THE AILERON PCU WAS REPLACED AND A/C RETURNED TO SERVICE.
